# SDR HNAA2011111000377

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 95330217
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CORRODED OUT OF LIMITS IAW RD8-53-4936 AT AFT CARGO FITTING ATTACH AREA.  CUT SEAT TRACK IAW RD8-53-1599.  INSTALLED NEW SPLICE SECTION OF SEAT RAIL IAW EO8-53-11-0709.
